# SDR GTIA201312261089

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 8,311 hours, 3,897 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN LOW.  OBSERVERS MASK HISSING ENROUTE.  ONE ADDITIOINAL TEST & RESET, MASK NORMAL.  R & R F/O'S FULL FACE OXYGEN MASK, TESTED OK.  NO LEAKS NOTED.
